MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7/3.5MM VA-LCP MEDIAL DISTAL TIBIA PLATE/10 HOLES/RIGHT; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7/3.5MM VA-LCP MEDIAL DISTAL TIBIA PLATE/10 HOLES/RIGHT; PLATE,FIXATION,BONE
Model Number 02.118.008
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020 the patient underwent an unknown revision procedure due to an atrophic non-union that also resulted in the breaking of the plate near two (2) screws proximal to the distal posture of 2.7 screws and also one (1) screw was broken.The original operation was performed on march 28, 2018 to treat a right distal tibia fracture with a 10 hole right variable angle medial distal tibia plate, seven (7) 2.7 va locking screws, four (4) 3.5 mm cortex screws, two (2) 3.5mm locking screws, and an arthrex fibula nail.The procedure and patient outcomes are unknown.Concomitant devices: unknown 2.7 va locking screws (part # unknown, lot # unknown, quantity 6); unknown 3.5 cortex screws (part # unknown, lot # unknown, quantity 4); unknown 3.5 locking screws (part # unknown, lot # unknown, quantity 2).This report is for one 2.7/3.5mm va-lcp medial distal tibia plate/10 holes/right.This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6- product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot part: 02.118.008, lot: l315363, manufacturing site: raron, release to warehouse date: 20.Feb.2017.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.7/3.5MM VA-LCP MEDIAL DISTAL TIBIA PLATE/10 HOLES/RIGHT
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9824150
Report Number2939274-2020-01241
Device Sequence Number19600133
Product Code HRS
UDI-Device Identifier10886982037701
UDI-Public(01)10886982037701
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K120854
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.118.008
Device Catalogue Number02.118.008
Device Lot NumberL315363
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/14/2020
Supplement Date Received by Manufacturer03/18/2020
Initial Report FDA Received Date03/12/2020
Supplement Report FDA Received Date04/06/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: LOCKING
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight52